Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 120, NWS Lincoln, IL

June 4, 2008Clark County, Crawford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2008, 5:32 AM CDT for Clark County, Crawford County, Illinois. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 5:32 AM CDT (10:32 UTC)
Expired
Jun 4, 2008, 5:48 AM CDT
In force
16 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Crawford County, IL

The radar

The Evansville,IN radar (KVWX), 101 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:06 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:30 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 4, 3:30 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT WED JUN 4 2008

.DISCUSSION...
ISSUED 327 AM CDT WED JUN 4 2008
CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS
THROUGH TODAY...AGAIN.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS
NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF
KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED
WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE
FRONT AS WELL.

MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS
SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE
PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE
HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE
CURRENT POSITION OF THE FRONT.

HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO
APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS.
LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE
CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL
BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE
THROUGH EARLY AFTERNOON.

BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE
AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF
SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE
WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR
AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON...
WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE.

THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON...
ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT.
BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING
CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE
THE PAST COUPLE OF DAYS.

WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL
BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME
LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT
THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE
SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP
THREAT GOING INTO THE EVENING HOURS.

THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY
CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED
1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY
WELL-SOAKED AREAS.

WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE
PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT.
AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO
FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70.
BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL
HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH
OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY
OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT
THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS
FARTHER NORTH.

LONG TERM...FRIDAY THROUGH SUNDAY.
WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT...
ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING
SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK.
BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER
THE PAST SEVERAL RUNS.

KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY
LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED
ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY
OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT
BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE
STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE
MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE
ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON.

HARDIMAN

&&

.AVIATION...
ISSUED 1246 AM CDT WED JUN 4 2008...FOR THE 06Z TAFS

STORMS STILL FIRING ALONG THE WARM FRONT ACROSS THE CWA. LITTLE IN
THE WAY OF RELIEF EXPECTED FROM THE STEADY FLOW OF MOISTURE UP AND
OVER THE BOUNDARY. THERE ARE INDICATIONS WE MAY SEE A BREAK IN THE
STORMS DURING THE MORNING...BUT RUC AND LOCAL WRF GUIDANCE
SUGGESTS AFTERNOON CONVECTION WILL LIKELY FORM. WE ARE IN A SLIGHT
RISK FOR TOMORROW...AND THIS SEEMS ON TRACK PER THE AMOUNT OF LOW
LEVEL MOISTURE AND THE MID LEVEL LAPSE RATES. WILL JUST GO WITH
VCTS FROM 18Z ON FOR NOW...BUT WILL LIKELY NEED SOME IFR VIS AND
CIGS AT SOME POINT IN THE AFTERNOON. BY 06Z WED NIGHT...WE MAY SEE
THE BOUNDARY LIFT TO THE NORTHERN PORTION OF THE CWA...HELPING TO
SHUT DOWN STORMS IN THE SOUTHERN CWA.

IN THE SHORT TERM...SOME STORMS HEADED ACROSS THE CWA MAY PRODUCE
SOME +TSRA FOR A COUPLE MORE HOURS...WITH IFR CIGS AND LIFR VIS AT
TIMES.

SHIMON

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063-
066>068-071>073.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031-
036>038-040>057-061.

&&
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT TUE JUN 3 2008

ILZ040-041-044-047>053-041100-
CASS-CHRISTIAN-MACON-MASON-MENARD-MORGAN-PIATT-SANGAMON-SCHUYLER-
SCOTT-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED
GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING.

THE HEAVY RAINS WILL LEAD TO SIGNIFICANT RISES ON THE ILLINOIS AND
SANGAMON RIVERS WITH FLOODING EXPECTED BY LATER THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

ILZ063-068-073-041100-
CLARK-CRAWFORD-LAWRENCE-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY
RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND
WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED
FLOODING.

THE HEAVY RAINS WILL LEAD TO CONTINUED FLOODING ON THE WABASH
RIVER THROUGH THE REMAINDER OF THE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 8 PM UNTIL 2 AM TONIGHT.

ILZ042-043-045-046-054>057-061-062-066-067-071-072-041100-
CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LOGAN-MOULTRIE-RICHLAND-SHELBY-VERMILION-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS. ALONG WITH HAIL AND
WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON
SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL 2 AM TONIGHT.

ILZ027>031-036>038-041100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
327 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

BARKER

In the hours before

Local storm report, Jun 3, 11:40 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     FLOOD            PHILO                   40.00N 88.16W
06/03/2008                   CHAMPAIGN          IL   EMERGENCY MNGR

            WATER OVER COUNTY ROADS IN THE SOUTHERN PART OF CHAMPAIGN
            COUNTY FROM TOLONO...TO PHILO...TO SIDNEY.

&&

KELLY
Local storm report, Jun 3, 11:45 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1145 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/03/2008                   VERMILION          IL   EMERGENCY MNGR

            TREES DOWN ON THE SOUTH AND THE EAST SIDES OF DANVILLE

&&

KELLY
Local storm report, Jun 3, 11:50 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1150 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          4 S WINCHESTER          39.57N 90.46W
06/03/2008                   SCOTT              IL   TRAINED SPOTTER

            SPOTTER REPORTED A TORNADO ON THE GROUND

0746 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
06/03/2008  M1.75 INCH       CASS               IL   MESONET

            SWOP REPORT

0746 PM     TORNADO          2 N MANCHESTER          39.57N 90.33W
06/03/2008                   SCOTT              IL   STORM CHASER

            TORNADO OCCASIONALLY TOUCHING DOWN

0824 PM     HAIL             1 W OAKFORD             40.10N 89.98W
06/03/2008  M1.00 INCH       MENARD             IL   EMERGENCY MNGR

            OBSERVED BY TRAINED SPOTTER...REPORTED BY EMERGENCY
            MANAGER

0847 PM     HAIL             FISHER                  40.32N 88.35W
06/03/2008  E1.00 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0850 PM     HAIL             THOMASBORO              40.24N 88.19W
06/03/2008  U0.88 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0855 PM     HAIL             2 W RANTOUL             40.30N 88.19W
06/03/2008  E0.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0900 PM     FLOOD            N PETERSBURG            40.01N 89.85W
06/03/2008                   MENARD             IL   EMERGENCY MNGR

            JUST NORTH OF PETERSBURG ON IL RT 97...8 TO 10 INCHES OF
            WATER OVER ROAD.

0900 PM     FLOOD            PETERSBURG              40.01N 89.85W
06/03/2008                   MENARD             IL   MESONET

            SWOP REPORT. OBSERVER REPORTED WATER ACROSS COUNTRY ROADS
            BETWEEN PETERSBURG AND NEW SALEM. OBSERVER ALSO REPORTED
            4.47 INCHES OF RAIN IN THE PAST 22 HOURS

0907 PM     HAIL             SAN JOSE                40.31N 89.60W
06/03/2008  E0.75 INCH       LOGAN              IL   EMERGENCY MNGR

0911 PM     HAIL             SAN JOSE                40.31N 89.60W
06/03/2008  M1.00 INCH       LOGAN              IL   AMATEUR RADIO

0913 PM     HAIL             3 S DELAVAN             40.33N 89.54W
06/03/2008  E1.00 INCH       TAZEWELL           IL   AMATEUR RADIO

0913 PM     TSTM WND GST     SHERMAN                 39.89N 89.61W
06/03/2008  E60.00 MPH       SANGAMON           IL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS 55 TO 60 MPH WINDS FROM 911
            TO 913 PM

0925 PM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
06/03/2008  M5.97 INCH       SANGAMON           IL   NWS EMPLOYEE

            STORM TOTAL RAINFALL

0933 PM     HAIL             1 E DELAVAN             40.37N 89.53W
06/03/2008  E1.00 INCH       TAZEWELL           IL   AMATEUR RADIO

0938 PM     HEAVY RAIN       RIVERTON                39.85N 89.54W
06/03/2008  M5.04 INCH       SANGAMON           IL   MESONET

            SWOP REPORT...24 HOUR RAINFALL TOTAL

0946 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
06/03/2008                   CHRISTIAN          IL   EMERGENCY MNGR

            TREE DOWN ON A POWERLINE

1007 PM     HAIL             GOODFIELD               40.63N 89.27W
06/03/2008  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            REPORTED AT THE INTERSECTION OF IL 117 AND INTERSTATE 74

1030 PM     FLOOD            4 SSE LINCOLN           40.10N 89.34W
06/03/2008                   LOGAN              IL   EMERGENCY MNGR

            WATER FLOWING OVER IL RT 121 BETWEEN LINCOLN AND MT
            PULASKI. ALSO WATER FLOWING OVER 700 ST BETWEEN ELKHART
            AND MT PULASKI.

1045 PM     TSTM WND DMG     4 S PRINCEVILLE         40.87N 89.76W
06/03/2008                   PEORIA             IL   EMERGENCY MNGR

            18 INCH TREE SNAPPED.

1120 PM     FLOOD            WINCHESTER              39.63N 90.46W
06/03/2008                   SCOTT              IL   CO-OP OBSERVER

            WATER OVER THE ROAD IN PLACES BETWEEN JACKSONVILLE AND
            WINCHESTER. OBSERVER REPORTED 2.5 INCHES OF RAIN SINCE 7
            AM.

1125 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/03/2008                   VERMILION          IL   EMERGENCY MNGR

            TREES DOWN ON THE SOUTH AND THE EAST SIDES OF DANVILLE

1133 PM     FLOOD            PHILO                   40.00N 88.16W
06/03/2008                   CHAMPAIGN          IL   EMERGENCY MNGR

            WATER OVER COUNTY ROADS IN THE SOUTHERN PART OF CHAMPAIGN
            COUNTY FROM TOLONO...TO PHILO...TO SIDNEY.

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott65 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningILXCass, Menard59 min
Jun 3, 7:33 PM CDTTornado WarningILXMorgan, Scott42 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningILXMacon, Sangamon64 min
Jun 3, 8:05 PM CDTTornado WarningILXChristian, Macon40 min
Jun 3, 8:10 PM CDTTornado WarningILXMorgan, Sangamon50 min
Jun 3, 8:27 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon48 min
Jun 3, 8:42 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 1 more6 hr
Jun 3, 8:43 PM CDTTornado WarningILXDeWitt, Macon, Piatt47 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningILXChampaign60 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell58 min
Jun 3, 8:56 PM CDTTornado WarningILXSangamon49 min
Jun 3, 9:09 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon40 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt56 min
Jun 3, 9:23 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, McLean, Macon, Piatt and 1 more6 hr
Jun 3, 9:24 PM CDTTornado WarningILXChampaign, Piatt51 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningILXSangamon60 min
Jun 3, 9:38 PM CDTTornado WarningILXChristian, Macon, Sangamon42 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jun 3, 10:11 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jun 3, 10:25 PM CDTFlash Flood WarningILXFulton, Knox, Peoria3 hr
Jun 3, 10:25 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon65 min
Jun 3, 10:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion51 min
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 3, 11:41 PM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningILXDouglas29 min
Jun 4, 12:21 AM CDTFlash Flood WarningILXColes, Douglas, Edgar4 hr
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningILXEdgar42 min
Jun 4, 1:18 AM CDTSevere Thunderstorm WarningILXLogan42 min
Jun 4, 1:20 AM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell2 hr
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion49 min
Jun 4, 2:54 AM CDTAreal Flood WarningILXScott14 hr
Jun 4, 3:35 AM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt14 hr
Jun 4, 4:17 AM CDTAreal Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion26 hr
Jun 4, 12:36 PM CDTRiver Flood WarningILXChampaign, Coles, Douglas, Edgar, Mason, Menard and 1 more62 hr
Jun 4, 1:51 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper24 min
Jun 4, 2:16 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper29 min
Jun 4, 2:28 PM CDTRiver Flood WarningILXVermilion32 hr
Jun 4, 2:31 PM CDTRiver Flood WarningILXSangamon8 days
Jun 4, 4:54 PM CDTRiver Flood WarningILXLawrence, Scott15 days
Jun 4, 5:07 PM CDTRiver Flood WarningILXClay, DeWitt, Logan, Macon, Piatt, Richland12 days
Jun 4, 5:36 PM CDTRiver Flood WarningILXChampaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more9 days
Jun 4, 6:46 PM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.